# SDR DLM88952724

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cond
- Condition: Odor
- Location: Flight Deck
- Stage of operation: AP
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH TO ATL, HAD AFT LAV SMOKE DETECTORS ACTIVATE.  NOTICED SOME SMOKE ODOR IN FLT DECK.  MTC CHECKED PACK OPERATION AND APU INTAKE FOR CONTAMINATION, COULD NOT DUPLICATE, RETURNED TO SERVICE.
